Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Boundary value problems for second and higher order differential equations


Author: Donal O’Regan
Journal: Proc. Amer. Math. Soc. 113 (1991), 761-775
MSC: Primary 34B15; Secondary 47H15
DOI: https://doi.org/10.1090/S0002-9939-1991-1069295-2
MathSciNet review: 1069295
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the nonlinear alternative of Leray-Schauder is used to obtain existence results for second and higher order boundary value problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15, 47H15

Retrieve articles in all journals with MSC: 34B15, 47H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1069295-2
Article copyright: © Copyright 1991 American Mathematical Society